Alert archive / Louisiana / Small Craft Advisories in 2019
Small Craft Advisory 13, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Mar 3, 2019, 4:09 AM CST. It took effect at Mar 3, 2019, 3:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2019, 4:09 AM CST (10:09 UTC)
- In effect from
- Mar 3, 2019, 3:00 PM CST
- Expired
- Mar 4, 2019, 9:10 AM CST
- In force
- 18 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
990 WHUS74 KLIX 031009 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 409 AM CST Sun Mar 3 2019 ...DENSE FOG AROUND THE MOUTH OF THE MISSISSIPPI RIVER... .Cooler water temperatures from the cold river water entering the nearshore waters around the mouth of the river will keep dense fog in place through much of the morning. A strong cold front will move through this evening with northerly winds rising behind it. GMZ552-555-031815- /O.EXT.KLIX.MF.Y.0013.000000T0000Z-190303T1600Z/ /O.NEW.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/ Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- 409 AM CST Sun Mar 3 2019 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... The National Weather Service in New Orleans has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 10 AM CST Monday. * WINDS...North 25 knots. * WAVES/SEAS...3 to 7 feet. * Visibility...One mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ530-532-534-536-538-550-557-570-572-575-577-031815- /O.NEW.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 409 AM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... The National Weather Service in New Orleans has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 10 AM CST Monday. * WINDS...North 20 to 25 knots in protected waters. 25 knots in open gulf waters. * WAVES/SEAS...3 to 6 feet in protected waters. 3 feet nearshore building to 8 feet offshore in open gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
5 follow-up statements
607 WHUS74 KLIX 031557 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 957 AM CST Sun Mar 3 2019 ...DENSE FOG LIFTING AT THE MOUTH OF THE MISSISSIPPI RIVER... .Fog is lifting around the mouth of the river and visibility will continue to improve as stronger winds mix the atmosphere. A strong cold front will move through this late afternoon or early evening with winds rising behind its passage. GMZ552-555-040000- /O.EXP.KLIX.MF.Y.0013.000000T0000Z-190303T1600Z/ /O.CON.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/ Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- 957 AM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... * WINDS...North 25 knots. * WAVES/SEAS...3 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ530-532-534-536-538-550-557-570-572-575-577-040000- /O.CON.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 957 AM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... * WINDS...North 20 to 25 knots in protected waters. 25 knots in open gulf waters. * WAVES/SEAS...3 to 6 feet in protected waters. 3 feet nearshore building to 8 feet offshore in open gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
209 WHUS74 KLIX 032058 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 258 PM CST Sun Mar 3 2019 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TOMORROW MORNING... .Strong onshore winds of 20 to 25 knots will shift to the northwest after a cold front passes. These winds will produce rough seas and hazardous boating conditions for small craft. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-040500- /O.EXT.KLIX.SC.Y.0013.190303T2100Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 258 PM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY... * WINDS...South winds of 20 to 25 knots over the coastal waters will shift to the north by this evening. * WAVES/SEAS...4 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
220 WHUS74 KLIX 040312 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 912 PM CST Sun Mar 3 2019 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TOMORROW MORNING... .Strong offshore winds will persist as cold air continues to move off the coast. These winds will produce rough seas and hazardous boating conditions for small craft. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041115- /O.CON.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 912 PM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WINDS...South winds of 20 to 25 knots over the coastal waters will shift to the north by this evening. * WAVES/SEAS...4 to 8 feet with occasional waves as high as 10 feet in the outer coastal waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
079 WHUS74 KLIX 040946 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 346 AM CST Mon Mar 4 2019 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUE... .Strong offshore winds will persist as cold air continues to move off the coast. These winds will produce rough seas and hazardous boating conditions for small craft. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041600- /O.CON.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 346 AM CST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...North 20 to 25 knots. * WAVES/SEAS...3 to 6 feet in protected waters. 4 to 9 feet in open gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
998 WHUS74 KLIX 041510 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 910 AM CST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY IS CANCELLED...SMALL CRAFT SHOULD CONTINUE TO EXERICSE CAUTION... .North winds have decreased to between 15 and 20 knots over the last couple of hours. These winds are below advisory levels. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041615- /O.CAN.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 910 AM CST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in New Orleans has cancelled the Small Craft Advisory. North winds have decreased to between 15 and 20 knots over the last couple of hours. These winds are below advisory levels, but small craft should continue to exercise caution due to continued rough seas. $$ 32
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 3:41 AM CST, 28 minutes earlier.
Area forecast discussion, Mar 3, 3:41 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
341 AM CST Sun Mar 3 2019
.SHORT TERM...
A broad upper level trough is currently digging south across the
Canada/US border. A shortwave on the southern end of this trough
will be racing east across the mid-Mississippi Valley today. A cold
front associated with the upper trough will be headed towards the
area this afternoon. Leading up to that, temps should be rising
rather quickly. By around 15Z, the boundary layer inversion will
erode, allow for developing convection to become surface based. At
the same time, dewpoints will be rising into the mid to upper 60s.
This, combined with mid level cooling, will bring CAPE values into
the 1000 to 1500 j/kg range and LI's -4 to -6. Helicity will be
rapidly decreasing as winds rotate from SE to SW. However, there
will be a window of opportunity for that low level spin to be
realized. Thus, all modes of severe weather will be possible. SPC's
day 1 risk outlook highlights the best potential for severe weather
to be northeast of a BTR to MSY line, particularly in south/coastal
Mississippi. From a timing perspective, 15Z-21Z should be the
greatest risk period, which is slightly faster than the previous
forecast and significantly faster than what models were showing 24
hours ago. Convection should be quickly shifting south and tapering
off beyond 21Z as cooler and drier air rushes in. Temps will be
falling below 60 by sunset in northwestern zones and into the 40s
for most areas by midnight.
.LONG TERM...
The start of the day on Monday will quite different from this
morning. Temperatures will be about 25 degrees colder with wind
chill values in the 30s CWA-wide. The cold weather pattern will
persist through the first half of the week as the main upper trough
broadens and digs across the southeastern states. Expect highs only
in the 50s and lows in the 30s to 40s. ECMWF and NAM have been cold
biased most of this winter. So have went on the warmer side of
guidance. This still puts lows near freezing along northern portions
of the CWA for a couple nights. By Friday, should be back up into
the mid 70s for highs and lows in the 50s. From a rain chance
perspective, we will FINALLY have a stretch of several dry days.
Models show the next appreciable chance of rain to be late Friday.
MEFFER
&&
.AVIATION...
Ceilings rise from OVC002 at HUM to OVC015 at MCB. The lowest decks
will be in and out at each site the day and through the night hours
when low decks break ceilings will become OVC035. Winds will shift
from SW to N as a cold front moves through the area. Fropa should be
along a line from MCB to BTR by 19Z, ASD to MSY by 20z and GPT NEW
to HUM line by 21z. Strong and possibly severe thunderstorms may
affect a few terminals ahead of the front as well as along the front
through the day until fropa.
&&
.MARINE...
Foggy conditions are isolated with the exception of the Miss River.
Fog will remain inside the river system as well as locations where
the river water spills into the gulf. Fog should begin to lift as
winds rise to around 20kt later today. The dense fog advisory will
be extended through 10am today as winds should be strong enough at
that time to cause the fog to lift above at least 1sm.
Southerly winds ahead of a cold front will rise slowly through the
day to 15-20kt by noon. North winds behind the front will be even
stronger around 25kt over open gulf waters and 20-25kt for protected
waters. Caution flags will be raised by noon today and advisory
flags by 9pm for all waters. Cold high pressure will settle into the
area for the start of the new week then a reinforcing dry cold front
will move through Tuesday keeping northerly winds moderate to strong
over the northern gulf into Wed before turning easterly and
southeasterly late Wed into Thursday. These conditions should remain
into next weekend.
&&
.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: River Flood Warnings and slight risk severe
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 70 37 49 30 / 100 10 0 10
BTR 73 39 51 34 / 100 10 0 10
ASD 76 43 55 37 / 100 10 0 10
MSY 77 45 55 41 / 100 20 0 10
GPT 73 44 55 39 / 100 20 0 10
PQL 75 44 57 38 / 100 20 0 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ552-555.
Small Craft Advisory from 9 PM this evening to 10 AM CST Monday
for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ555.
Small Craft Advisory from 9 PM this evening to 10 AM CST Monday
for GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Mar 3, 3:51 AM CST, 18 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 351 AM CST Sun Mar 3 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-032200- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 351 AM CST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A dense fog advisory is in effect for the nearshore waters around the mouth of the Mississippi River through mid morning. There is a Slight Risk for severe thunderstorms northeast of a New Orleans to Baton Rouge late morning through early afternoon. A Marginal Risk for severe thunderstorms exists elsewhere across southeast Louisiana during this time period. Damaging winds, hail and tornadoes will be possible. Hazardous winds and seas are expected to develop in the marine areas this evening and persist through the night. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous winds and seas are expected in the marine areas through mid morning Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for for today. Please pass on severe weather reports.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 11:49 AM CST | Special Weather Statement | LIX | Iberville, West Baton Rouge | 26 min |
| Mar 3, 11:52 AM CST | Special Weather Statement | LIX | Saint Helena | 23 min |
| Mar 3, 11:57 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 33 min |
| Mar 3, 12:02 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 28 min |
| Mar 3, 12:31 PM CST | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 29 min |
| Mar 3, 12:40 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 35 min |
| Mar 3, 12:51 PM CST | Special Weather Statement | LIX | Livingston | 24 min |
| Mar 3, 1:16 PM CST | Special Weather Statement | LIX | Tangipahoa | 29 min |
| Mar 3, 1:17 PM CST | Special Marine Warning | LIX | 58 min | |
| Mar 3, 1:59 PM CST | Special Marine Warning | LIX | 31 min | |
| Mar 3, 2:32 PM CST | Special Marine Warning | LIX | 43 min | |
| Mar 3, 3:07 PM CST | Special Marine Warning | LIX | 53 min | |
| Mar 3, 3:09 PM CST | Special Marine Warning | LIX | 66 min | |
| Mar 3, 3:53 PM CST | Special Marine Warning | LIX | 67 min | |
| Mar 3, 11:13 AM CST | Special Weather Statement | LIX | Walthall | 32 min |
| Mar 3, 12:14 PM CST | Special Weather Statement | LIX | Walthall | 31 min |
| Mar 3, 12:43 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 32 min |
| Mar 3, 1:34 PM CST | Special Weather Statement | LIX | Pearl River | 41 min |
| Mar 3, 2:34 PM CST | Special Weather Statement | LIX | Hancock | 26 min |
Nearby
Small Craft Advisories in Louisiana, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.